# SDR GTIA031056

- Difficulty date: November 17, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CARGO DOOR CRACKED ANGLE SUPPORT UPPER AFT SIDE.  REMOVED CRACKED ANGLE SUPPORT.  INSTALLED NEW ANGLE SUPPORT FITTING.  (M)
